MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470026-64
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, the 0-degree endoscope plus had a broken lens.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed and found to have damage at the distal end.The distal window located at the distal tip was visually inspected and found cracked.The endoscope was visually inspected and found to have cosmetic damage.During inspection of the endoscope cable integrated connector, the cable integrated connector housing exhibited discoloration.The complaint was confirmed by failure analysis.The probable root cause of the cracked lens is attributed to damage during use or improper handling.Accidental drops of the endoscope, inadvertent collisions with hard surfaces, or improper cleaning during reprocessing can result in damaged optical components.A cracked window can also result in fluid invasion that may further the damage to optical components.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23529869
Report Number2955842-2025-44837
Device Sequence Number18648547
Product Code NAY
UDI-Device Identifier00886874112205
UDI-Public(01)00886874112205
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470026-64
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown